Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 13, 2016, 4:09 PM CDT for Bureau County, Putnam County, Whiteside County, Illinois. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:09 PM CDT (21:09 UTC)
- Expired
- Jul 13, 2016, 5:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:45 PM CDT | TSTM WND DMG | N Princeton, IL | 3 INCH DIAMTER LIMB DOWN. |
| Jul 13, 4:49 PM CDT | TSTM WND DMG | Lake Thunderbird, IL | SEVERAL LARGE TREES DOWN NEAR LAKE...DELAYED REPORT. |
| Jul 13, 5:06 PM CDT | TSTM WND DMG | Magnolia, IL | TREES AND POWER POLES DOWN NEAR TOWN...TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.4
The text
As transmitted.
410
WUUS53 KDVN 132109
SVRDVN
ILC011-155-195-132200-
/O.NEW.KDVN.SV.W.0055.160713T2109Z-160713T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
SOUTHEASTERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 500 PM CDT
* AT 409 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LYNDON TO NEAR ELMIRA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCK FALLS...PRINCETON...HENNEPIN...SPRING VALLEY...HENRY...
DEPUE...GRANVILLE...WALNUT...LADD...WYANET...SHEFFIELD...
TISKILWA...TAMPICO...LA MOILLE...DALZELL...BUDA...
BUREAU JUNCTION...MCNABB...DEER GROVE AND PUTNAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 36 AND 72.
INTERSTATE 88 BETWEEN MILE MARKERS 36 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8986 4143 8986 4177 8980
4177 8963 4159 8963 4158 8917 4110 8916
TIME...MOT...LOC 2109Z 271DEG 40KT 4171 8984 4115 8988
HAIL...<.75IN
WIND...60MPH
$$
UTTECH5 follow-up statements
920
WWUS53 KDVN 132130
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT WED JUL 13 2016
ILC011-155-195-132200-
/O.CON.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
BUREAU IL-PUTNAM IL-WHITESIDE IL-
430 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BUREAU...PUTNAM AND SOUTHEASTERN WHITESIDE COUNTIES...
AT 429 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TAMPICO TO NEAR BRADFORD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCK FALLS...PRINCETON...HENNEPIN...SPRING VALLEY...HENRY...DEPUE...
GRANVILLE...WALNUT...LADD...WYANET...SHEFFIELD...TISKILWA...
TAMPICO...LA MOILLE...DALZELL...BUDA...BUREAU JUNCTION...MCNABB...
DEER GROVE AND PUTNAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 36 AND 72.
INTERSTATE 88 BETWEEN MILE MARKERS 36 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8986 4143 8986 4177 8980
4177 8963 4159 8963 4158 8917 4110 8916
TIME...MOT...LOC 2129Z 272DEG 32KT 4168 8982 4114 8964
HAIL...<.75IN
WIND...60MPH
$$
ERVIN284
WWUS53 KDVN 132142
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
442 PM CDT WED JUL 13 2016
ILC195-132152-
/O.CAN.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
WHITESIDE IL-
442 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITESIDE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL ILLINOIS.
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8973 4133 8968 4143 8967
4153 8963 4159 8956 4158 8917 4110 8916
TIME...MOT...LOC 2142Z 269DEG 44KT 4150 8951 4137 8946 4115 8952
$$
ILC011-155-132200-
/O.CON.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
BUREAU IL-PUTNAM IL-
442 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BUREAU AND PUTNAM COUNTIES...
AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WALNUT TO PRINCETON TO 7 MILES EAST OF
BRADFORD...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...HENRY...DEPUE...GRANVILLE...
WALNUT...LADD...WYANET...TISKILWA...LA MOILLE...DALZELL...BUDA...
BUREAU JUNCTION...MCNABB...PUTNAM...MARK...OHIO...CHERRY AND MALDEN.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 46 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8973 4133 8968 4143 8967
4153 8963 4159 8956 4158 8917 4110 8916
TIME...MOT...LOC 2142Z 269DEG 44KT 4150 8951 4137 8946 4115 8952
HAIL...<.75IN
WIND...60MPH
$$
UTTECH020
WWUS53 KDVN 132149
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT WED JUL 13 2016
ILC011-155-132200-
/O.CON.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
BUREAU IL-PUTNAM IL-
449 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL BUREAU AND PUTNAM COUNTIES...
AT 449 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PRINCETON TO BUREAU JUNCTION TO NEAR HENRY...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...HENRY...DEPUE...GRANVILLE...
LADD...WYANET...TISKILWA...DALZELL...BUREAU JUNCTION...MCNABB...
PUTNAM...MARK...CHERRY...MALDEN...SEATONVILLE...MAGNOLIA...
STANDARD AND DOVER.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 50 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8957
4118 8957 4123 8958 4136 8961 4145 8959
4147 8951 4145 8917 4110 8916
TIME...MOT...LOC 2149Z 281DEG 41KT 4142 8940 4127 8938 4115 8944
HAIL...<.75IN
WIND...60MPH
$$
ERVIN611
WWUS53 KDVN 132155
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 PM CDT WED JUL 13 2016
ILC011-155-132200-
/O.CON.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
BUREAU IL-PUTNAM IL-
455 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BUREAU AND PUTNAM COUNTIES...
AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LADD TO NEAR MCNABB TO HENRY...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HENNEPIN...SPRING VALLEY...HENRY...DEPUE...GRANVILLE...LADD...
DALZELL...BUREAU JUNCTION...MCNABB...PUTNAM...MARK...CHERRY...
MALDEN...SEATONVILLE...MAGNOLIA...STANDARD...HOLLOWAYVILLE...
OTTVILLE...SPRING VALLEY AIRPORT AND FLORID.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 60 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8947
4119 8945 4124 8944 4141 8940 4143 8937
4145 8917 4110 8916
TIME...MOT...LOC 2154Z 283DEG 44KT 4136 8924 4122 8923 4110 8934
HAIL...<.75IN
WIND...60MPH
$$
ERVIN031
WWUS53 KDVN 132158
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 PM CDT WED JUL 13 2016
ILC011-155-132208-
/O.EXP.KDVN.SV.W.0055.000000T0000Z-160713T2200Z/
BUREAU IL-PUTNAM IL-
458 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUREAU AND PUTNAM
COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL ILLINOIS.
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8947
4119 8945 4124 8944 4141 8940 4143 8937
4145 8917 4110 8916
TIME...MOT...LOC 2153Z 271DEG 40KT 4136 8924 4122 8923 4110 8934
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:49 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 13, 3:49 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 349 PM CDT WED JUL 13 2016 .SYNOPSIS... Issued at 330 PM CDT Wed Jul 13 2016 Severe weather event ongoing with northern convective system pushing acrs the local area ATTM. But main frontal system still off to the northwest. Convectively enhanced vort max/wave noted acrs western into central IA && .SHORT TERM...(This Evening through Thursday) ISSUED AT 330 PM CDT Wed Jul 13 2016 Will walk out severe convective system east of the CWA by 630 PM to 715 PM this evening, and start to chop off watch from the west #378 after 4 PM. Isolated to wdly sctrd showers and non-severe storms possible in the wake of the main system in the western and northwestern FCST area in the VCNTY of passing front through mid evening/10 PM at least. Less humid,not as hot and mainly dry Thu under northwest flow, although will have to watch for wrap around isolated to sctrd showers along and just north of the CWA in the afternoon and evening. && .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 330 PM CDT Wed Jul 13 2016 Quick look at the longer range mainly dry through Sat with seasonable or a bit below normal temps. Then will have to watch for more storm complexes on the northern fringe of building warm dome spilling down acrs portions of the area, especially at night over the rest of the weekend into early next week. After we can can get out of the partial ring of fire, the warm dome will adjust acrs the area for hot humid conditions possibly needing heat related headlines by the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1107 AM CDT Wed Jul 13 2016 Main concern is potential for squall line thunderstorms this afternoon into early this evening. Threat for strong winds increases to the south and is therefore higher at KMLI and KBRL. Periods of brief IFR/LIFR are possible with the strongest storms. Did not include severe winds in TAFs at this time, but may need updates as the storms get closer. Uttech && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...12 AVIATION...Uttech
Hazardous weather outlook, Jul 13, 3:57 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 357 AM CDT WED JUL 13 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-140900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 357 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON AND EVENING...AREAS OF THUNDERSTORMS ARE EXPECTED WITH SOME SEVERE STORMS POSSIBLE. THE PRIMARY RISK WILL BE DAMAGING STRAIGHT LINE WINDS OVER 60 MPH. LARGE HAIL POSSIBLY UP TO THE SIZE OF QUARTERS IS A SECONDARY THREAT WITH AN ISOLATED AND BRIEF TORNADO POSSIBLE. THE STORMS WILL ALSO BRING LOCALLY HEAVY RAINS AND HIGH RAINFALL RATES OVER 2 INCHES AN HOUR. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SATURDAY NIGHT THROUGH NEXT TUESDAY...THERE IS A DAILY CHANCE OF THUNDERSTORMS. AT THIS TIME IT IS TOO EARLY TO DETERMINE ANY SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. NICHOLS/08
In the hours before
Local storm report, Jul 13, 3:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND GST MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
07/13/2016 M59 MPH ROCK ISLAND IL ASOS
&&
HAASELocal storm report, Jul 13, 3:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG 4 NE ELEANOR 41.02N 90.65W
07/13/2016 WARREN IL LAW ENFORCEMENT
LARGE BRANCHES DOWN ACROSS THE ROAD 1 MILE NORTH OF LAKE
WARREN.
&&
HAASELocal storm report, Jul 13, 4:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG COLONA 41.49N 90.35W
07/13/2016 HENRY IL TRAINED SPOTTER
NUMEROUS TREE BRANCHES WERE BLOWN DOWN AROUND TOWN.
&&
DMDLocal storm report, Jul 13, 4:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 2 W BETTENDORF 41.57N 90.52W
07/13/2016 E57 MPH SCOTT IA TRAINED SPOTTER
ESTIMATED AT INTERSTATE 74 MILEMARKER 1
&&
DCLocal storm report, Jul 13, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
404 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 3 NE MUSCATINE 41.46N 91.03W
07/13/2016 MUSCATINE IA TRAINED SPOTTER
SEVERAL SMALL TREES SNAPPED AND BRANCHES BLOWN DOWN.
&&
DMDLocal storm report, Jul 13, 4:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 3 NE MUSCATINE 41.46N 91.03W
07/13/2016 MUSCATINE IA TRAINED SPOTTER
SEVERAL SMALL TREES SNAPPED AND BRANCHES BLOWN DOWN.
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:45 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 60 min |
| Jul 13, 2:50 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 55 min |
| Jul 13, 3:12 PM CDT | Special Weather Statement | DVN | Henry, Rock Island | 63 min |
| Jul 13, 3:27 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 29 min |
| Jul 13, 3:41 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 49 min |
| Jul 13, 3:48 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 57 min |
| Jul 13, 4:11 PM CDT | Special Weather Statement | DVN | Henderson, McDonough, Warren | 49 min |
| Jul 13, 4:35 PM CDT | Special Weather Statement | DVN | Whiteside | 25 min |
| Jul 13, 5:06 PM CDT | Special Weather Statement | DVN | Putnam | 24 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.